# SDR A6WA201240416

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,466 hours, 21,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 605 AND LBL 27 HAS CORROSION AROUND NUTPLATE.  REMOVED CORROSION ON LBL 27 FLOORBEAM CAP AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND REPLACED FLOORBEAM IAW REO 601R-53-21-3778.
